# SDR COMA0160438

- Difficulty date: July 3, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 6,904 hours, 7,065 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 242B
- Condition: Malfunctioned
- Part time: 6,813 hours, 6,917 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAP FAILED AT 17 DEGREES.REPLACED THE LEFT HAND BPSU.
